# SDR MASA2010122201513

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,514 hours, 14,794 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sight Glass
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR HANDLE PLEXI-GLASS MISSING.  MX REPLACED PLEXI-GLASS.
